# SDR DALA2025032702262

- Difficulty date: March 24, 2025
- Submitted: March 27, 2025
- Operation: Air carrier
- Aircraft: N386DN
- Make and model: Airbus A321-211
- Aircraft serial: 8947
- Aircraft time: 17,565 hours, 7,479 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3086 DOOR R2 EOAM PRESSURE AT ZERO. CORRECTIVE ACTION: SERVICED R2 EOAM PRESSURE TO 1750 PSI PER A321 AMM 52-22. LEAK TEST GOOD. A/C OK FOR SVC. (7120498)
